Journal article icon

Journal article

CLASSIFYING SPACES RELATED TO FOLIATIONS

Publication status:
Published

Actions


Access Document


Authors


Journal:
TOPOLOGY
Volume:
17
Issue:
4
Pages:
367-382
Publication date:
1978-01-01
DOI:
ISSN:
0040-9383
URN:
uuid:302109dc-d35e-4a6c-bc18-10b7021bde38
Source identifiers:
19805
Local pid:
pubs:19805

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP